Vertigo And Ringing In The Ears Do Not Stop Until Vomiting?

Illustration of Vertigo And Ringing In The Ears Do Not Stop Until Vomiting?
Illustration: Vertigo And Ringing In The Ears Do Not Stop Until Vomiting? healthyhearing.com

Hello, I’m a 44-year-old mother. I suffer from vertigo and buzzing ears do not stop. And cause vomiting many times. I went to the ENT doctor, after being examined there were no problems. Then given a special prescription medicine Tebokan 80mg. What should I do next? And which foods should be prohibited? thank you

1 Answer:

Hi Rahvel,


Vertigo is a condition that causes a person to feel dizzy and can be accompanied by a spinning sensation. Dizziness caused by vertigo is generally heavy enough to disrupt a person's activities and is often accompanied by nausea or even vomiting. In general, vertigo is caused by disorders of the inner ear, brain or central nervous system.


Management of vertigo needs to be adjusted to the cause and complaint of the patient. Generally the drugs given aim to overcome the causes of vertigo and reduce complaints that arise. The following common treatments are given for vertigo:

Antihistamine drugs, for example betahistine to treat vertigo
Anti-nausea medications such as ondansentron, domperidone
Medication to help overcome anxiety / panic like diazepam

If your mother has received medical treatment, the next step is to take medication and control according to your doctor's recommendations. Your mother should also do further tests if recommended by a doctor to identify the cause of vertigo so that definitive treatment (according to the cause) can be done. There are no special food restrictions for people with vertigo, however, in some sufferers of vertigo, nausea can be triggered by sudden changes in position / certain positions so you should avoid all conditions that can trigger nausea.


Here are articles related to your question:


Vertigo treatment


May be useful,


dr. Budiono

: by

Related Question

Diarrhea After Consumption Of Stomach Acid Drugs?

Diarrhea After Consumption Of Stomach Acid Drugs?

(1 year ago)

I just got typhus after the symptoms have recovered and the capsule medicine has run out. All that is left is the sucralfat syrup. I started to have diarrhea, stomach ache and naus...

Pain In The Middle Finger?

Pain In The Middle Finger?

(1 year ago)

Good morning Thanks...

How To Deal With Baby Blues Mothers, And Babies Get Jaundice?

How To Deal With Baby Blues Mothers, And Babies Get Jaundice?

(1 year ago)

Hello, my wife at home has baby blues, and my baby has jaundice. My baby today is 7 days old, my baby was born normally induced, due to rupture of membranes. What should I do?...

Leave a Reply

Your email address will not be published. Required fields are marked *